# SDR DALA2023071705751

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 21,202 hours, 8,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9195914) FOUND L1 DOOR EMERGENCY LIGHTS NOT ILLUMINATING DURING EMERG LIGHT CHECK WC 3350-7390. TROUBLESHOT AND REPLACED EMERGENCY BATTERY PACK M1675 IAW B737 AMM 33-51-06. OPS CHK GOOD.
